# SDR SWIA202158659

- Difficulty date: April 25, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR SILL ANGELS CORRODED      (C-CHECK RO 6/04/2021)    REPLACED SERVICE DOOR FLOOR MOUNT ANGLE REF CRJ-700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31950 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
